# SDR ABXA20150729108

- Difficulty date: July 29, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T14065
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF CORROSION ON UPPER TE PANEL ATTACH CHORD ON INBD END AS SEEN THRU PANEL 552AB OPENING.  R & R ATTACH CHORD SECTION IAW SRM 57-51-02.  CORRODED L2, PN 113T1406-5, SN N/A, PART NAME CHORD, WS LOCATION ON ACFT WS 280 - 298, ACFT WAS GNDED.
